MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE
Model Number EC34-I10TL
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ec34-i10tl-us is available in the usa with a 510k number k180285.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the objective lens cloudy (not clear view).Based on the result, we concluded that it was caused due to the moisture condensation in the objective lens.In addition, our technician confirmed that the angle wire hard to move; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report ""hr-rpt-0586(image failure)"" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Video image failure (cloudy).

Brand Name
PENTAX
Common Device Name
VIDEO COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key17841024
Report Number9610877-2023-59259
Device Sequence Number11842406
Product Code FDF
UDI-Device Identifier04961333234066
UDI-Public04961333234066
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-I10TL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown